| Model Number |
386810 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the blood control feature on the bd cathena¿ safety iv catheter with wings bd multiguard¿ technology failed to work during use.The following information was provided by the initial reporter, translated from (b)(6) to english: "the mechanism that ensures the non-return of blood did not work during the installation of a kit.".
Additional Manufacturer Narrative
H6: investigation summary no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.
Event or Problem Description
It was reported that the blood control feature on the bd cathena¿ safety iv catheter with wings bd multiguard¿ technology failed to work during use.The following information was provided by the initial reporter, translated from french to english: "the mechanism that ensures the non-return of blood did not work during the installation of a kt".